# SDR C2XA00BT019

- Difficulty date: April 14, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BTV - REPORTED SMOKE IN CABIN AFTER TAKEOFF AIRCRAFT RETURNED TO BTV UNEVENTFULLY.  MAINTENANCE RAN BOTH ENGINES AND OPS CHECKED SYSTEM GOOD.  FOUND THE SMELL TO BE COMPRESSOR WASH FLUID THAT HAD GOTTEN INTO THE BLEED AIR SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
